CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Regularization by transport noises for 3D MHD equations 期刊论文
SCIENCE CHINA-MATHEMATICS, 2022, 页码: 20
Authors:  Luo, Dejun
Favorite  |  View/Download:47/0  |  Submit date:2023/02/07
magnetohydrodynamical equation  vorticity  well-posedness  regularization by noises  transport noise  
On the Global Solution of a 3-D MHD System with Initial Data near Equilibrium 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2017, 卷号: 70, 期号: 8, 页码: 1509-1561
Authors:  Abidi, Hammadi;  Zhang, Ping
Favorite  |  View/Download:94/0  |  Submit date:2018/07/30